# SDR AALA20130205008

- Difficulty date: February 5, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 79,905 hours, 35,777 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON AT STATION 200, LONGERON 7 RIGHT.  REMOVED LONGERON SECTION AND INSTALLED NEW LONGERON SECTION AND SPLICE FROM STATIONS 180 TO 230 PER SRM 53-02-00, FIGURE 18.
